Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Semen analysis showed absence of sperms. What treatment should be taken?

hi My husband was asked to undergo semen analysis . In the report it was given that sperms are absent i.e. no sperms. Now I am very much worried what to do next. s there any chance for him to have sperms. Is there any treatment for this. Can we ever have children. I am 30 years old and he is 33 years old. In april 2011 I got conceived ,later micarried in june 2011.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
Your husband requires further investigations like S.Testosterone and biopsy from both Testicles. Sperms are generated in the Testicles. Biopsy study will tell us that whether sperms are formed or not. If only Vas deferens are blocked, he can try for re canalization. Whether he will be able to conceive you or not, all depends upon reports. You should consult a Urologist. Adoption can be a solution.
Wish you & your husband good luck,
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor